MAUDE Adverse Event Report: COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE

COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00065
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for could not be populated due to a technical limitation.Common name: dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass product code: dtl.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
It was reported that prior to patient contact, a technician connected the high pressure braided connecting tube to the power injector and it was found to be leaking.Another device was used to successfully complete the procedure.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7475215
Report Number1820334-2018-01339
Device Sequence Number16530118
Product Code DTL
UDI-Device Identifier00827002000650
UDI-Public(01)00827002000650(17)170601(10)5023398
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00065
Device Catalogue NumberHPCT8.8-30-P-FM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight48